# SDR GTIA96NK175

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Trim
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOG PAGE 07467.  ABORTED TAKEOFF.  NR 1 ENGINE WOULD NOT PRODUCE TAKEOFF POWER MAX EPR 1.93 MAX N1 94.1 PERCENT, N2 100.1 PERCENT.  CHECKED PT2 LINES FOR LEAKS, BLEW OUT (CLEANED).  PERFORMED ENGINE TRIM RUN PER MM 71-00.  ALL INDCATIONS CHECK NORMAL.  LOCAL TEMPERATURE DROPPED 12 DEGREES.  (X)
